Alert archive / Florida / Flash Flood Watches in 2018

Flash Flood Watch 7, NWS Mobile, AL

November 30, 2018Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Covington County, Alabama

NWS Mobile, AL issued this flash flood watch at Nov 30, 2018, 1:46 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Covington County, Alabama. It took effect at Nov 30, 2018, 9:00 PM CST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2018, 1:46 PM CST (19:46 UTC)
In effect from
Nov 30, 2018, 9:00 PM CST
Expired
Dec 2, 2018, 6:43 AM CST
In force
34 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Covington County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 109 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.8 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

227 
WGUS64 KMOB 301946
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
146 PM CST Fri Nov 30 2018

...Flash Flood Watch from this Evening until late Saturday 
Afternoon...

ALZ060-FLZ201>205-010400-
/O.NEW.KMOB.FF.A.0007.181201T0300Z-181202T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-
Including the cities of Andalusia, Opp, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, and Crestview
146 PM CST Fri Nov 30 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CST THIS EVENING THROUGH
SATURDAY AFTERNOON...

The National Weather Service in Mobile has issued a

* Flash Flood Watch for portions of south central Alabama and 
  northwest Florida, including the following areas, in south 
  central Alabama, Covington. In northwest Florida, Escambia 
  Coastal, Escambia Inland, Okaloosa Inland, Santa Rosa Coastal, 
  and Santa Rosa Inland. 

* From 9 PM CST this evening through Saturday afternoon

* Two to three inches of rainfall over a short period of time with
  isolated totals double that locally.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
7 follow-up statements
509 
WGUS64 KMOB 301957
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
157 PM CST Fri Nov 30 2018

...Flash Flood Watch from this Evening until late Saturday
Afternoon...

FLZ206-010400-
/O.EXA.KMOB.FF.A.0007.181201T0300Z-181202T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Okaloosa Coastal-
Including the cities of Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
157 PM CST Fri Nov 30 2018

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CST THIS EVENING THROUGH
SATURDAY AFTERNOON...

The National Weather Service in Mobile has expanded the

* Flash Flood Watch to include a portion of northwest Florida, 
  including the following area, Okaloosa Coastal. 

* From 9 PM CST this evening through Saturday afternoon

* Two to three inches of rainfall over a short period of time with
  isolated totals double that locally. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ060-FLZ201>205-010400-
/O.CON.KMOB.FF.A.0007.181201T0300Z-181202T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-
Including the cities of Andalusia, Opp, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, and Crestview
157 PM CST Fri Nov 30 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING
THROUGH SATURDAY AFTERNOON...

The Flash Flood Watch continues for

* Portions of south central Alabama and northwest Florida, 
  including the following areas, in south central Alabama, 
  Covington. In northwest Florida, Escambia Coastal, Escambia 
  Inland, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa 
  Inland. 

* From 9 PM CST this evening through Saturday afternoon

* Two to three inches of rainfall over a short period of time with
  isolated totals double that locally. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
048 
WGUS64 KMOB 010234
FFAMOB

Flood Watch
National Weather Service Mobile AL
834 PM CST Fri Nov 30 2018

ALZ060-FLZ201>206-011200-
/O.CON.KMOB.FF.A.0007.181201T0300Z-181202T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
834 PM CST Fri Nov 30 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY
AFTERNOON...

The Flash Flood Watch continues for

* Portions of south central Alabama and northwest Florida,
  including the following areas, in south central Alabama,
  Covington. In northwest Florida, Escambia, Okaloosa, and Santa 
  Rosa.

* Through Saturday afternoon.

* Two to three inches of rainfall over a short period of time 
  with isolated totals double that locally. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
987 
WGUS64 KMOB 011302
FFAMOB

Flood Watch
National Weather Service Mobile AL
702 AM CST Sat Dec 1 2018

ALZ060-FLZ201>206-012100-
/O.CON.KMOB.FF.A.0007.000000T0000Z-181202T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
702 AM CST Sat Dec 1 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

The Flash Flood Watch continues for

* Portions of south central Alabama and northwest Florida, 
  including the following areas, in south central Alabama, 
  Covington. In northwest Florida, Escambia Coastal, Escambia 
  Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, 
  and Santa Rosa Inland. 

* Until 6 PM CST this evening

* Additional one to three inches of rainfall likely with higher
  amounts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
433 
WGUS64 KMOB 011941
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
141 PM CST Sat Dec 1 2018

ALZ264-266-020400-
/O.EXB.KMOB.FF.A.0007.000000T0000Z-181202T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin Central-Baldwin Coastal-
Including the cities of Bay Minette, Daphne, Fairhope, Foley, 
Spanish Fort, Fort Morgan, Gulf Shores, and Orange Beach
141 PM CST Sat Dec 1 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Mobile has expanded the

* Flash Flood Watch to include a portion of southwest Alabama, 
  including the following areas, Baldwin Central and Baldwin 
  Coastal. 

* Through late tonight

* An additional one to three inches of rain is likely with higher
  amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ALZ060-FLZ201>206-020400-
/O.EXT.KMOB.FF.A.0007.000000T0000Z-181202T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Century, Molino, 
Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
141 PM CST Sat Dec 1 2018

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch is now in effect for

* Portions of south central Alabama and northwest Florida, 
  including the following areas, in south central Alabama, 
  Covington. In northwest Florida, Escambia Coastal, Escambia 
  Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, 
  and Santa Rosa Inland. 

* Through late tonight

* An additional one to three inches of rain is likely with higher
  amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
000 
WGUS64 KMOB 020126
FFAMOB

Flood Watch
National Weather Service Mobile AL
726 PM CST Sat Dec 1 2018

ALZ060-264-266-FLZ201>206-021000-
/O.CON.KMOB.FF.A.0007.000000T0000Z-181202T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Baldwin Central-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Fort Morgan, Gulf Shores, 
Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, 
Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, 
Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
726 PM CST Sat Dec 1 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CST SUNDAY...

The Flash Flood Watch continues for

* Portions of Alabama and northwest Florida, including the 
  following areas, in Alabama, Baldwin Central, Baldwin Coastal, 
  and Covington. In northwest Florida, Escambia Coastal, 
  Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa 
  Coastal, and Santa Rosa Inland. 

* Until 4 AM CST Sunday

* An additional one to three inches of rain is likely with 
  higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
441 
WGUS64 KMOB 020831
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
231 AM CST Sun Dec 2 2018

ALZ060-264-266-FLZ201>206-021400-
/O.EXT.KMOB.FF.A.0007.000000T0000Z-181202T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Baldwin Central-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Fort Morgan, Gulf Shores, 
Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, 
Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, 
Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
231 AM CST Sun Dec 2 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 8 AM CST THIS MORNING...

The Flash Flood Watch is now in effect for

* Portions of Alabama and northwest Florida, including the
  following areas, in Alabama, Baldwin Central, Baldwin Coastal,
  and Covington County. In northwest Florida, Escambia, Okaloosa,
  and Santa Rosa counties. 

* Until 8 AM CST this morning

* An additional one to three inches of rain is likely with 
  higher amounts possible. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
862 
WGUS64 KMOB 021243
FFAMOB

Flood Watch
National Weather Service Mobile AL
643 AM CST Sun Dec 2 2018

ALZ060-264-266-FLZ201>206-021345-
/O.CAN.KMOB.FF.A.0007.000000T0000Z-181202T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington-Baldwin Central-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Fort Morgan, Gulf Shores, 
Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, 
Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, 
Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, 
Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, 
and Wright
643 AM CST Sun Dec 2 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Alabama and northwest
Florida has been cancelled. 

The axis of heavy rains will shift east of the area this morning.
Additional scattered showers and a few thunderstorms will remain
possible through tonight, but the potential for flash flooding has
significantly decreased. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Nov 30, 11:49 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Nov 30, 11:49 AM CST, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1149 AM CST Fri Nov 30 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...VFR conditions will continue through the afternoon
with broken ceilings between 3,000 to 4,000 feet. A steady south-
southeasterly wind at 10 to 15 knots with gusts up to 20 knots
will continue into the evening. Isolated light showers will move
into the area early this evening as ceilings fall to high end MVFR
levels. By late tonight into early tomorrow morning, scattered
showers and thunderstorms will develop from west to east. Ceilings
will fall to low end MVFR/IFR levels as winds increase out of the
south-southeast with gusts over 20 knots possible. BB/03

&&

.PREV DISCUSSION... /issued 1003 AM CST Fri Nov 30 2018/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...Looking at the strength of the low level jet that
develops overnight and into tomorrow morning, went ahead and
issued a Coastal Flood Advisory for 1-2 feet inundation. Wind
speeds will pick up from the south and drive water into Mobile Bay
and its sound system from late this evening through midday
tomorrow. This will likely cause minor coastal flooding of the
Causeway, Mississippi sounds and typical lower lying places like
along the Dog River, Bayou La Batre and Coden. This should
gradually subside through Saturday afternoon as the strongest
onshore winds begin to shift east. The time of high tide will be
early Saturday morning.

Everything else looks to be on track with other sensible weather
elements for this afternoons forecast. Highs in the mid and upper
70s expected. /23 Medlin

MARINE...Bumped a winds just a bit for late tonight and Saturday
(especially east of Pensacola and over the inland Bays) as low
level jet develops and shifts east on Saturday. There could be a
several hour period of gusts to Gale Force will assess as newer
data comes in for the 4 PM issuance. The data are very consistent
showing 45-50 knots of wind at 925-950 hPa so most of that will be
realized near the surface given vigorous mechanical mixing and no
inversion. Be prepared. /23 Medlin

PREV DISCUSSION... /issued 534 AM CST Fri Nov 30 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...General VFR conditions with southerly winds
expected through today. Isolated light rainshowers are possible
today, but are not expected to impact operations. Tonight, CIGs
will drop into low end MVFR/IFR levels with increasing low level
winds as rain/tsra coverage increases from the west.

/16

PREV DISCUSSION... /issued 511 AM CST Fri Nov 30 2018/

NEAR TERM /Now Through Friday night/...he potential remains for
severe weather impacts and heavy rain across our forecast area
late tonight into Saturday. An upper level shortwave trough over
the western conus will move east and develop a closed low over the
southern and central Great Plains through Saturday afternoon. As
it does so it gains a steep negative tilt, placing the region
under upper level divergence, with weak large scale support aiding
in shower and thunderstorm development tonight through Saturday.
The deepening upper level low will exhibit a 90-100kt 500 mb jet
that lifts northeastward across the upper Mississippi and Ohio
Valley regions.

In the low levels, strong cyclogenesis beneath the digging upper
shortwave leads to a rapidly deepening surface low pressure system
over the southern Great Plains, which lifts northeast toward the
Midwestern states by late Saturday afternoon. Ahead of this surface
low, our area will be in a broad warm sector with temps and
dewpoints increasing into the 70s as a strong southerly flow advects
gulf warmth and moisture into the area. With the aforementioned
upper level support overspreading the area and modest instability
developing underneath, expecting widespread showers and storms
across our area late tonight and Saturday.

Another shortwave trough in the mid levels will lift northeastward
across the northern Gulf of Mexico tonight into Saturday, which will
result in an organized area of convection developing over our gulf
waters late tonight. Short range guidance continues to be in good
agreement with bringing this band of organized convection, with an
associated heavy rainfall potential toward southwest Alabama and
much of the western Florida Panhandle along an advancing warm front
late Friday night into Saturday morning. Locally heavy rainfall
amounts of 2-4 inches with localized higher amounts will be possible
especially southeast of a Dauphin Island AL to Andalusia AL line,
where a limited potential of localized flooding will occur.

The atmosphere will become increasing unstable across our forecast
area late tonight into Saturday as warm advection spreads inland.
MLCAPE values rising to 500-1000 J/KG in conjunction with sufficient
low level and deep layer shear will bring a threat of severe storms
to our region late tonight and Saturday morning. A few storms will
have the potential to produce damaging winds and possibly a couple
of tornadoes will remain a threat going into Saturday morning as the
warm front lifts inland. Instability shifts toward eastern parts of
the area Saturday afternoon, but decreasing low level wind profiles
may allow for a decreasing severe threat during the
afternoon hours. /22

SHORT TERM /Saturday Through Monday/...Saturday night into
Sunday, a surface front stalls over the area. Greatest rain
coverage shifts south with the front, with greatest rain coverage
well south of the I65 corridor. Looking at the model soundings,
enough deep layer shear is indicated for some strong to marginally
severe storms, but with any instability being elevated and modest
and mid level lapse rates remaining limited, any chance of
additional severe weather is limited, and generally confined to
marine portions of the area. Also, with flow above the surface
generally parallel with the front, overrunning adding to the
possibility of ponding to nuisance flooding is expected to be
limited. Temperatures rebound to above seasonal levels Sunday,
with highs in the mid to upper 70s expected.

Sunday night through Monday, a passing mid level shortwave over the
Mid-Mississippi/Tennessee River Valleys pushes a re-enforcing front
south over the area, bringing another round of rain to the area
before the second front moves south of the area early Monday night.
Ponding to nuisance flooding issues may arise with this frontal
passage, depending upon how much recovery time the area sees.
Temperatures remain above seasonal levels, with Sunday night's lows
ranging from mid 50s north to mid 60s closer to the coast. Highs
generally in the 70s expected Monday.

/16

LONG TERM /Monday night Through Thursday/...After Monday's front
moves south of the area Monday night, significantly colder air moves
over the area, with freezing temperatures again possible Tuesday and
Wednesday nights. Highs Wednesday and Thursday will stay in the 50s.

/16

MARINE...A moderate to occasionally strong southerly wind flow
will persist over the marine area through this afternoon. A strong
southerly flow and building seas are expected tonight into Saturday
ahead of an area of low pressure approaching from the west. Showers
and thunderstorms are expected Friday through early next week with a
few strong storms possible Friday night through Saturday morning. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.

     High Surf Advisory from 6 PM this evening to 6 AM CST Sunday for
     ALZ265-266.

     Coastal Flood Advisory from 9 PM this evening to 3 PM CST
     Saturday for ALZ263>266.

FL...High Rip Current Risk through late Sunday night for FLZ202-204-
     206.

     High Surf Advisory from 6 PM this evening to 6 AM CST Sunday for
     FLZ202-204-206.

MS...None.
GM...Small Craft Advisory from 6 PM this evening to 3 PM CST Saturday
     for GMZ630>636.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Sunday
     for GMZ650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 30, 6:04 AM CST, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
604 AM CST Fri Nov 30 2018

ALZ265-266-FLZ202-204-206-011215-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
604 AM CST Fri Nov 30 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY NIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   High Surf Advisory.

There is a high risk of rip currents along the beaches of southwest
Alabama and the western Florida panhandle. Life threatening rip
currents will be dangerous for all levels of swimmers. High surf
conditions along the beaches will begin tonight.

A storm system approaching from the west will bring a chance of
strong to severe thunderstorms late tonight southwest a line from
Waynesboro Mississippi to Navarre Beach Florida. Damaging
thunderstorm winds and short-lived isolated tornadoes will be the
main threats. In addition, brief periods of heavy rainfall could
result in some minor nuisance flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The storm system will continue to bring a chance of strong to severe
thunderstorms through early Saturday afternoon. Damaging thunderstorm
winds and short-lived isolated tornadoes will be the main threats.
In addition, brief periods of heavy rainfall could result in some
minor nuisance flooding.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

A high risk of rip currents and high surf conditions will remain
along the beaches of southwest Alabama and the western Florida
panhandle through Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-011215-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
604 AM CST Fri Nov 30 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

A storm system approaching from the west will bring a chance of
strong to severe thunderstorms late tonight southwest a line from
Waynesboro Mississippi to Navarre Beach Florida. Damaging
thunderstorm winds and short-lived isolated tornadoes will be the
main threats. In addition, brief periods of heavy rainfall could
result in some minor nuisance flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The storm system will continue to bring a chance of strong to severe
thunderstorms through early Saturday afternoon across the entire area.
Damaging thunderstorm winds and short-lived isolated tornadoes will
be the main threats. In addition, brief periods of heavy rainfall
could result in some minor nuisance flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ630>636-650-655-670-675-011215-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
604 AM CST Fri Nov 30 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Small craft operating on the gulf waters, the Mississippi Sound,
and southern Mobile Bay should exercise caution today. A strong
southerly flow and building seas will likley create hazardous
conditions to small craft beginning tonight across all marine zones.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

A strong southerly flow and building seas will likley create
hazardous conditions to small craft Saturday and Saturday night.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 8:01 PM CSTHigh Surf AdvisoryMOBEscambia, Okaloosa, Santa Rosa58 hr
Nov 30, 4:32 AM CSTSmall Craft AdvisoryMOB49 hr
Nov 30, 9:52 AM CSTCoastal Flood AdvisoryMOBBaldwin, Mobile29 hr

Nearby

Flash Flood Watches in Florida, 2018Flash Flood Watches in Alabama, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.